# SDR HAIHEEA9761

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066107800
- Condition: Inoperative
- Location: Cockpit Vor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOR INTERMITTENTLY INOPERATIVE AND C209 CAPACITOR BROKEN ON RECEIVER BOARD.
